Please use this identifier to cite or link to this item:
Title: Internet packet routing: Application of a K-quickest path algorithm
Authors: Clímaco, João C. N. 
Pascoal, Marta M. B. 
Craveirinha, José M. F. 
Captivo, M. Eugénia V. 
Keywords: Telecommunication networks; Quickest path; Simple paths ranking
Issue Date: 2007
Citation: European Journal of Operational Research. 181:3 (2007) 1045-1054
Abstract: This paper describes a study on the application of an algorithm to rank the K-quickest paths to the routing of data packets in Internet networks. For this purpose an experimental framework was developed by considering two types of random generated networks. To simulate values of the IP packet sizes, a truncated Pareto distribution was defined, having in mind to reflect a key feature of Internet traffic, namely its self-similar stochastic nature. Results concerning the average CPU times of the algorithm for the different sets of experiments will be presented and discussed.
Rights: openAccess
Appears in Collections:FEUC- Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
filee29acc81ac9343228be10f615af717d4.pdf198.94 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Oct 21, 2019

Download(s) 10

checked on Oct 21, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.